Mathias Beiglböck
Mathias Beiglböck
Verified email at tuwien.ac.at
Title
Cited by
Cited by
Year
Model-independent bounds for option prices—a mass transport approach
M Beiglböck, P Henry-Labordere, F Penkner
Finance and Stochastics 17 (3), 477-501, 2013
3082013
On a problem of optimal transport under marginal martingale constraints
M Beiglböck, N Juillet
The Annals of Probability 44 (1), 42-106, 2016
1712016
A model‐free version of the fundamental theorem of asset pricing and the super‐replication theorem
B Acciaio, M Beiglböck, F Penkner, W Schachermayer
Mathematical Finance 26 (2), 233-251, 2016
1672016
Optimal transport and Skorokhod embedding
M Beiglböck, AMG Cox, M Huesmann
Inventiones mathematicae 208 (2), 327-400, 2017
1312017
Complete duality for martingale optimal transport on the line
M Beiglböck, M Nutz, N Touzi
The Annals of Probability 45 (5), 3038-3074, 2017
1042017
A trajectorial interpretation of Doob’s martingale inequalities
B Acciaio, M Beiglböck, F Penkner, W Schachermayer, J Temme
The Annals of Applied Probability 23 (4), 1494-1505, 2013
612013
Optimal and better transport plans
M Beiglböck, M Goldstern, G Maresch, W Schachermayer
Journal of Functional Analysis 256 (6), 1907-1927, 2009
602009
Sumset phenomenon in countable amenable groups
M Beiglböck, V Bergelson, A Fish
Advances in Mathematics 223 (2), 416-432, 2010
572010
Multiplicative structures in additively large sets
M Beiglböck, V Bergelson, N Hindman, D Strauss
Journal of Combinatorial Theory, Series A 113 (7), 1219-1242, 2006
552006
Pathwise versions of the Burkholder–Davis–Gundy inequality
M Beiglböck, P Siorpaes
Bernoulli 21 (1), 360-373, 2015
452015
Duality for Borel measurable cost functions
M Beiglböck, W Schachermayer
Transactions of the American Mathematical Society 363 (8), 4203-4224, 2011
442011
Monotone martingale transport plans and Skorokhod embedding
M Beiglböck, P Henry-Labordère, N Touzi
Stochastic Processes and their Applications 127 (9), 3005-3013, 2017
432017
Pathwise superreplication via Vovk’s outer measure
M Beiglböck, AMG Cox, M Huesmann, N Perkowski, DJ Prömel
Finance and Stochastics 21 (4), 1141-1166, 2017
422017
A short proof of the Doob–Meyer theorem
M Beiglboeck, W Schachermayer, B Veliyev
Stochastic Processes and their applications 122 (4), 1204-1209, 2012
382012
Martingale inequalities and deterministic counterparts
M Beiglböck, M Nutz
Electronic Journal of Probability 19, 1-15, 2014
362014
Root to Kellerer
M Beiglböck, M Huesmann, F Stebegg
Séminaire de probabilités XLVIII, 1-12, 2016
332016
A land of monotone plenty
M Beiglböck, C Griessler
arXiv preprint arXiv:1404.7054, 2014
33*2014
An ultrafilter approach to Jin’s theorem
M Beiglböck
Israel Journal of Mathematics 185 (1), 369-374, 2011
312011
A General Duality Theorem for the Monge--Kantorovich Transport Problem
M Beiglböck, C Léonard, W Schachermayer
arXiv preprint arXiv:0911.4347, 2009
312009
A direct proof of the Bichteler–Dellacherie theorem and connections to arbitrage
M Beiglböck, W Schachermayer, B Veliyev
The Annals of Probability 39 (6), 2424-2440, 2011
302011
The system can't perform the operation now. Try again later.
Articles 1–20